# SDR FDEA202207031683

- Difficulty date: July 3, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 72,933 hours, 27,683 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 653N000215
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON DRAG LINK FITTING HOLE #9 HAS REJECTABLE INDICATION AFTER REAMING TO 0.5930"   DIAMETER. REMOVED AND REPLACED LH WING O/B DRAG FITTING IAW B757 SRM 57-20-01-2R REPAIR #8 AND   E.A. F-5730-T0368664 P1, WINGS-PLATES AND SKINS-LH WING, UPPER SKIN AT DRAG FITTING,   CRACK AND CORROSION REPAIR-HOLE #9  (AND OTHERS)-RELATED TO EO F-5730-E0340076,   MAJOR REPAIR.
